# SDR JR2R20240322336

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N88335
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 20,667 hours, 12,198 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038001
- Condition: Chafed
- Location: Lt Wing Le
- Part time: 20,667 hours, 12,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LEADING EDGE OVER PYLON HAS CHAFE MARKS.  REPAIRED
